Last Thursday I was prescribed Gabapentin for my Sciatica.
Went online and found this:
Persons taking Gabapentin may be more likely to think about killing themselves or actually trying to do so, especially when Gabapentin is first started or the dose is changed. Tell your doctor immediately if you have thoughts about killing yourself or if you are close to or care for someone using Gabapentin who talks about or shows signs of killing him or herself. All mentions of suicide or violence must be taken seriously.
Patient and care givers should pay attention for any of the following warning signs of suicide-related behavior while taking Gabapentin. Contact a health care provider immediately, or even go to the nearest hospital for treatment:
- thoughts or talk of death or suicide
- thoughts or talk of self-harm or harm to others
- any recent attempts of self-harm
- increase in aggressive behavior, irritability or agitation.